How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Endocrinology
Satisfied Customers: 6190
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Endocrinology Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I am a 38 year old female and recently have been

Customer Question

I am a 38 year old female and recently have been experiencing changes in my hands. Seems like I get some blotchy color and it is worse when cold. I am on synthroid for hypothyroid and klonopin for anxiety disorder. I have attached a picture and was really concerned. Do you know if what you see is any reason for concern?
Thanks
Submitted: 1 month ago.
Category: Endocrinology
Expert:  Dr Uzair replied 1 month ago.

Hi. Welcome to JustAnswer. My name is Uzair.
I am reviewing your post and will get back to your reply momentarily.

Expert:  Dr Uzair replied 1 month ago.

Please attach a photo here.

Customer: replied 1 month ago.
There is a photo in my original post
Expert:  Dr Uzair replied 1 month ago.

Thanks for the reply.

This seems to be slight thinning and erethema of the skin and sometimes present in hypothyroid patients. There is nothing to worry about. Apply good moisturizer on your hands especially at bed time and take lots of fluids.

Hope this helps.
Please do leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Customer: replied 1 month ago.
what is erethema? I was concerned cause when I googled it said it could be auto-immune. I had many autoimmune tests done and all negative. Are those usually accurate? Thank you
Customer: replied 1 month ago.
I dont know if you looked at the picture but this is not a rash. It is circulation
Expert:  Dr Uzair replied 1 month ago.

Erethema is redness of the skin. Yes, these tests are almost accurate. Your hands do not have any abnormal characteristics of any autoimmune disease. I have looked at the picture and i know its not rash rather a generalized redness. Nothing to worry about this.

Hope this helps.
Please do leave a positive rating for the service by clicking on the stars on top of the screen.

Best wishes.

Expert:  Dr Uzair replied 1 month ago.

Please let me know if you have followup questions.